MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific received information that the patient stated communicator is very hot.The communicator was disconnected and no injuries or damages has been reported.A boston scientific company representative opted to replace the communicator.The communicator was deactivated.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the communicator was unconfirmed.The communicator passed all debug tests.Product investigation result also confirmed that a wrong communicator power cord was returned since the power cord returned was for a cellular phone.
 
Event or Problem Description
It was reported that the patient called as the communicator was very hot and had no lights.The patient was partially blind and has difficulty unplugging the communicator.There were no additional adverse patient effects were reported.The company representative opted to send a new communicator.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the communicator was unconfirmed.The communicator passed all debug tests.Product investigation result also confirmed that a wrong communicator power cord was returned since the power cord returned was for a cellular phone and the communicator's front panel icons indicated the normal operation of the communicator.This supplemental report is being filed to correct the b5: describe event or problem, h3: device evaluation by manufacturer and device not eval by mfr code and h10: additional mfr narrative.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key8809898
Report Number2124215-2019-10665
Device Sequence Number11282165
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5135016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer05/06/2019
06/02/2019
Initial Report FDA Received Date07/20/2019
Supplement Report FDA Received Date04/30/2020
05/06/2020
Patient Sequence Number1
Patient Age81 YR